# SDR 97FDEA00845

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 65174552
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0948 037 WHILE WORKING (FEDEX CARD NR 0652) FOUND RT REAR VERTICAL SPAR CORRODED AT BS 1342.  REPLACED RT REAR VERTICAL SPAR CHORD FROM BS 1342 TO FIN STA 55, RBL 18 IAW FED-EX EA NR 7-5510-37337.
